Advanced search
Start date
Betweenand

BIVARIATE REGRESSION MODEL BIRNBAUM-SAUNDERS

Grant number: 13/25935-2
Support type:Scholarships in Brazil - Doctorate
Effective date (Start): March 01, 2014
Effective date (End): February 28, 2018
Field of knowledge:Physical Sciences and Mathematics - Probability and Statistics - Statistics
Principal researcher:Filidor Edilfonso Vilca Labra
Grantee:Renata Guimarães Romeiro Agostinho
Home Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil

Abstract

The purpose of this project is to present a study of inference and Diagnostics analysis in bivariate regression model Birnbaum-Saunders (BS) based on the scale mixture on normal (SMN) distributions.This model represents a robust extension to the context of the bivariate regression model proposed by Rick and Nedelman (1991). This line of study is a supplement to works of Kundu et al. (2010), Kundu et al. (2013), and Vilca et al. (2013). We will be following the same ways considered in the univariate log-linear regressiom BS, both from view point of the estimation as well as the diagnostics analysis (Cook, 1986; Zhu and Lee, 2001).

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ROMEIRO, RENATA G.; VILCA, FILIDOR; BALAKRISHNAN, N. A robust multivariate Birnbaum-Saunders distribution: EM estimation. STATISTICS, v. 52, n. 2, p. 321-344, 2018. Web of Science Citations: 2.
Academic Publications
(References retrieved automatically from State of São Paulo Research Institutions)
AGOSTINHO, Renata Guimarães Romeiro. Generalized multivariate Birnbaum-Saunders regression model. 2018. 168 f. Doctoral Thesis - Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.